# SDR UALA2013052003464

- Difficulty date: May 18, 2013
- Submitted: May 20, 2013
- Operation: Air carrier
- Aircraft: N459UA
- Make and model: Airbus A320-232
- Aircraft serial: 1192
- Aircraft time: 43,218 hours, 18,065 cycles
- Engine: Iae V2527A5
- System (JASC): 2421 · AC Generator-Alternator
- Part: Contactor
- Condition: Failed
- Location: Generator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY GENERATOR TEST FAILED, IAW EQ3022.    TROUBLESHOT IAW TSM 24-24 -55-00-002, FOUND 15-XE ACESS BUSS SWITCHING CONTACTOR BAD, REPLACED IAW AMM, OPS CK GOOD IAW AMM.
